# SDR SWAA2022022258769

- Difficulty date: September 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,284 hours, 29,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF HAS LOOSE STRIPS OF FIBERGLASS. / REMOVED AND REPLACED PER AMM 53-21-00
